# SDR 0301556717

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 92,444 hours, 23,240 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Terminal
- Condition: Damaged
- Location: Nr 4 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH NR 4 ENGINE FIRE LOOP -A- ON MEL, THE FAULT DETECTION ANNUNCIATOR ILLUMINATED FOR THE NR 4 ENGINE B-FIRE DETECTOR. AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT. REPLACED TERMINALS FOR (A) AND (B) FIRE LOOPS AND REPLACED THE RIGHT SIDE SEGMENT OF THE UPPER CORE FIRE LOOP. OPERATIONAL CHECK GOOD.
